# SDR HNAA2009022300072

- Difficulty date: February 17, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 52,106 hours, 58,218 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51608003
- Part serial: 998
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 42,793 hours, 48,996 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT CAME ON DURING FLIGHT.  FOUND AC GENERATOR CONTROL UNIT BAD.  REMOVED AND REPLACED AC GENERATOR CONTROL UNIT ON BOTH ENGINES.  REMOVED AND REPLACED FUSES 2421 F8 AND F10, OPS CHECK GOOD.
